Alert archive / New Mexico / High Wind Watches in 2011
High Wind Watch 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Apr 12, 2011, 3:02 PM MDT. It took effect at Apr 14, 2011, 8:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 3:02 PM MDT (21:02 UTC)
- In effect from
- Apr 14, 2011, 8:00 AM MDT
- Expired
- Apr 13, 2011, 3:56 PM MDT
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
203 WWUS75 KABQ 122102 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 302 PM MDT TUE APR 12 2011 ...VERY STRONG TO DAMAGING WINDS POSSIBLE THURSDAY... .EXTREMELY STRONG WINDS ARE POSSIBLE ON THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. A STRONG MID LEVEL JET COMBINED WITH STRONG MIXING AND A DEEP SURFACE LOW IN SOUTHWEST KANSAS WILL ALLOW FOR THE STRONG WINDS TO BEGIN THURSDAY MORNING AND LAST THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED ALONG AND JUST SOUTH OF THE INTERSTATE 40 CORRIDOR WHERE WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE. NMZ521>524-526-529-532>537-539-131100- /O.NEW.KABQ.HW.A.0007.110414T1400Z-110415T0200Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY- 302 PM MDT TUE APR 12 2011 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * LOCATION...THIS INCLUDES AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND GENERALLY ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR...EXCLUDING CHAVES COUNTY. * WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 OR 70 MPH. * TIMING...STRONG WINDS WILL BEGIN BY MID MORNING THURSDAY... ESPECIALLY ACROSS THE HIGH TERRAIN AND LOCALES IMMEDIATELY DOWNSTREAM. STRONG WINDS WILL THEN SPREAD EASTWARD TO THE TEXAS BORDER BY THE LATE MORNING HOURS. THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 5 PM BEFORE DIMINISHING THURSDAY EVENING. * VISIBILITY...MAY BE REDUCED TO 2 MILES OR LESS IN BLOWING DUST. * LOCAL IMPACTS...WINDS UP TO 70 MPH MAY CAUSE PROPERTY DAMAGE AS WELL AS CAUSE DOWNED POWER LINES AND TREES. TAKE MEASURES TO SECURE OUTDOOR FURNITURE PRIOR TO THE EVENT. TRAVEL WILL BE EXTREMELY DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. VERY STRONG CROSS WINDS CAN BE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ 34
2 follow-up statements
262 WWUS75 KABQ 131517 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 917 AM MDT WED APR 13 2011 ...VERY STRONG TO DAMAGING WINDS POSSIBLE THURSDAY... .EXTREMELY STRONG WINDS ARE POSSIBLE ON THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. A STRONG MID LEVEL JET COMBINED WITH STRONG MIXING AND A DEEP SURFACE LOW IN SOUTHWEST KANSAS WILL ALLOW FOR THE STRONG WINDS TO BEGIN THURSDAY MORNING AND LAST THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED ALONG AND JUST SOUTH OF THE INTERSTATE 40 CORRIDOR WHERE WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE. NMZ521>524-526-529-532>537-539-140400- /O.CON.KABQ.HW.A.0007.110414T1400Z-110415T0200Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY- 917 AM MDT WED APR 13 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * LOCATION...THIS INCLUDES AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND GENERALLY ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR...EXCLUDING CHAVES COUNTY. * WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 OR 70 MPH. * TIMING...STRONG WINDS WILL BEGIN BY MID MORNING THURSDAY... ESPECIALLY ACROSS THE HIGH TERRAIN AND LOCALES IMMEDIATELY DOWNSTREAM. STRONG WINDS WILL THEN SPREAD EASTWARD TO THE TEXAS BORDER BY THE LATE MORNING HOURS. THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 5 PM BEFORE DIMINISHING THURSDAY EVENING. * VISIBILITY...MAY BE REDUCED TO 2 MILES OR LESS IN BLOWING DUST. * LOCAL IMPACTS...WINDS UP TO 70 MPH MAY DOWN POWER LINES AND TREES...AND CAUSE OTHER PROPERTY DAMAGE. TAKE MEASURES TO SECURE OUTDOOR FURNITURE PRIOR TO THE EVENT. DANGEROUS CROSSWINDS WILL DEVELOP ON NORTH TO SOUTH ORIENTED ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ 44
059 WWUS75 KABQ 132156 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 356 PM MDT WED APR 13 2011 ...VERY STRONG TO DAMAGING WINDS LIKELY THURSDAY... .EXTREMELY STRONG WINDS ARE LIKELY ON THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. A STRONG MID LEVEL JET COMBINED WITH STRONG MIXING AND A DEEP SURFACE LOW IN SOUTHWEST KANSAS WILL ALLOW FOR THE STRONG WINDS TO BEGIN EARLY THURSDAY MORNING AND LAST THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED ALONG AND JUST SOUTH OF THE INTERSTATE 40 CORRIDOR WHERE WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE. NMZ521>524-526-529-539-140500- /O.UPG.KABQ.HW.A.0007.110414T1400Z-110415T0200Z/ /O.NEW.KABQ.HW.W.0006.110414T1000Z-110415T0200Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY- 356 PM MDT WED APR 13 2011 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 PM MDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THIS INCLUDES THE SANDIA AND MANZANO MOUNTAINS...SOUTH CENTRAL MOUNTAINS AND THEIR ADJACENT EASTERN HIGH PLAINS. * WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 OR 70 MPH. * TIMING...WINDS WILL INCREASE TONIGHT WITH STRONG WINDS AROUND DAYBREAK THURSDAY...ESPECIALLY ACROSS THE HIGHER TERRAIN AND LOCALES IMMEDIATELY DOWNSTREAM. THE STRONGEST WINDS ARE EXPECTED BETWEEN 9 AM AND 5 PM BEFORE DIMINISHING THURSDAY EVENING. * VISIBILITY...WILL OCCASIONALLY BE REDUCED TO 1 MILE OR LESS IN BLOWING DUST. * LOCAL IMPACTS...WINDS UP TO 70 MPH MAY DOWN POWER LINES AND TREES...AND CAUSE OTHER PROPERTY DAMAGE. TAKE MEASURES TO SECURE OUTDOOR FURNITURE PRIOR TO THE EVENT. DANGEROUS CROSSWINDS WILL DEVELOP ON NORTH TO SOUTH ORIENTED ROADWAYS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ532>537-140500- /O.UPG.KABQ.HW.A.0007.110414T1400Z-110415T0200Z/ /O.NEW.KABQ.HW.W.0006.110414T1400Z-110415T0200Z/ EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- 356 PM MDT WED APR 13 2011 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THIS INCLUDES ALL OF THE EAST CENTRAL PLAINS AND ENCOMPASSES THE I 40 CORRIDOR FROM GUADALUPE COUNTY TO THE TEXAS BORDER. * WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 OR 70 MPH. * TIMING...STRONG WINDS WILL BEGIN BY MID MORNING THURSDAY AND CONTINUE THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 6 PM BEFORE DIMINISHING LATER THURSDAY EVENING. * VISIBILITY...WILL BE REDUCED TO 1 MILE OR LESS IN BLOWING DUST. * LOCAL IMPACTS...WINDS UP TO 70 MPH MAY DOWN POWER LINES AND TREES...AND CAUSE OTHER PROPERTY DAMAGE. TAKE MEASURES TO SECURE OUTDOOR FURNITURE PRIOR TO THE EVENT. DANGEROUS CROSSWINDS WILL DEVELOP ON NORTH TO SOUTH ORIENTED ROADWAYS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ540-140500- /O.NEW.KABQ.HW.W.0006.110414T1000Z-110415T0200Z/ SOUTHWEST CHAVES COUNTY- 356 PM MDT WED APR 13 2011 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 PM MDT THURSDAY. * LOCATION...THIS INCLUDES THE GUADALUPE MOUNTAINS OF SOUTHWEST CHAVES COUNTY. * WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 OR 70 MPH. * TIMING...WINDS WILL INCREASE TONIGHT WITH STRONG WINDS AROUND DAYBREAK THURSDAY...ESPECIALLY ACROSS THE HIGHER TERRAIN AND LOCALES IMMEDIATELY DOWNSTREAM. THE STRONGEST WINDS ARE EXPECTED BETWEEN 9 AM AND 5 PM BEFORE DIMINISHING THURSDAY EVENING. * VISIBILITY...WILL OCCASIONALLY BE REDUCED TO 1 MILE OR LESS IN BLOWING DUST. * LOCAL IMPACTS...WINDS UP TO 70 MPH MAY DOWN POWER LINES AND TREES...AND CAUSE OTHER PROPERTY DAMAGE. TAKE MEASURES TO SECURE OUTDOOR FURNITURE PRIOR TO THE EVENT. DANGEROUS CROSSWINDS WILL DEVELOP ON NORTH TO SOUTH ORIENTED ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ512-514-515-528-140500- /O.NEW.KABQ.WI.Y.0022.110414T1000Z-110415T0200Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS- 356 PM MDT WED APR 13 2011 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM MDT THURSDAY. * LOCATION...THIS INCLUDES THE SANGRE DE CRISTO MOUNTAINS AND FAR NORTHEAST HIGHLANDS. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 AND 50 MPH. * TIMING...WINDS WILL INCREASE LATE TONIGHT WITH STRONG WINDS BY DAYBREAK. WINDS WILL CONTINUE THROUGH THE EARLY EVENING...WITH THE STRONGEST WINDS EXPECTED BETWEEN 9 AM AND 5 PM. * VISIBILITY...MAY BE REDUCED TO 3 MILES OR LESS IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS WILL DEVELOP ON NORTH TO SOUTH ORIENTED HIGHWAYS...MAKING DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. && $$ NMZ518-519-530-531-538-140500- /O.NEW.KABQ.WI.Y.0022.110414T1400Z-110415T0200Z/ SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-UNION COUNTY- HARDING COUNTY-CHAVES COUNTY PLAINS- 356 PM MDT WED APR 13 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY. * LOCATION...THIS INCLUDES THE SANTA FE AND ALBUQUERQUE METRO AREAS AS WELL AS FAR NORTHEAST NEW MEXICO AND THE CHAVES COUNTY PLAINS. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * TIMING...WINDS WILL INCREASE EARLY THURSDAY WITH STRONG WINDS BY MID MORNING. WINDS WILL CONTINUE THROUGH THE EARLY EVENING. THE THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 6 PM. * VISIBILITY...MAY BE REDUCED TO 3 MILES OR LESS IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS WILL DEVELOP ON NORTH TO SOUTH ORIENTED HIGHWAYS...MAKING DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. && $$ 40/44/50
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Apr 12, 2:55 PM MDT, 7 minutes earlier.
Area forecast discussion, Apr 12, 2:55 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 PM MDT TUE APR 12 2011 .DISCUSSION... STILL LOOKS TO BE A FAIRLY QUIET WEEK OVERALL...HOWEVER...THURSDAY MAY BE WINDIER THAN INITIALLY EXPECTED. BREEZY CONDITIONS HAVE BEEN THE RULE ACROSS THE CWA TODAY. TEMPERATURES HAVE BEEN SEVERAL DEGREES WARMER THAN YESTERDAY... ESPECIALLY ACROSS THE EAST...ALLOWING DAYTIME RELATIVE HUMIDITIES TO FALL BELOW 15 PERCENT ACROSS MUCH OF THE AREA. THE MID AND HIGH LEVEL CLOUDS ASSOCIATED WITH THE WEAK DISTURBANCE MOVING OVER THE STATE TODAY WILL CONTINUE TO SHIFT EASTWARD THIS EVENING AND OVERNIGHT. MINIMUM TEMPERATURES WILL REMAIN NEAR TO ABOVE NORMAL ACROSS THE STATE THANKS TO A SURFACE LOW IN SE CO. AS THE WEAK DISTURBANCE PULLS AWAY FROM THE STATE TOMORROW...THE ASSOCIATED BACK DOOR COLD FRONT WILL NUDGE INTO THE NORTHEAST PLAINS. BOTH THE NAM AND GFS HAVE BACKED OFF ON ITS SOUTHERLY AND WESTERLY PROGRESSION OF THE FRONT...THUS...UPSLOPE FLOW ACROSS THE EAST SLOPES OF THE SANGRES HAS BEEN MINIMIZED. THEREFORE...NAM HAS BACKED OFF WITH REGARDS TO QPF ACROSS THE NORTHEAST. THURSDAY IS SHAPING UP TO BE A VERY WINDY DAY ACROSS THE STATE. STRONGEST WINDS WILL BE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STRONG MIXING...A 700 MB 50-60KT JET...AND A 995 MB SFC LOW OVER SW KS. MODELS ARE ADVERTISING ABOUT AN 18 MB SFC GRADIENT FROM WEST TO EAST 18Z THURSDAY. MET AND MAV GUIDANCE ARE EXTREMELY IMPRESSIVE WITH REGARDS TO SUSTAINED WIND SPEEDS...ESPECIALLY NEAR KCQC. BOTH ARE BOASTING AT LEAST 9 HOURS OF SUSTAINED WIND SPEEDS REACHING OR EXCEEDING THE HIGH WIND WARNING THRESHOLD. IMPRESSIVE GUIDANCE NUMBERS WERE ALSO NOTED FURTHER EAST. THEREFORE...HAVE OPTED TO ISSUE A HIGH WIND WATCH FOR AREAS ALONG AND EAST OF THE CENTRAL MTN CHAIN AND GENERALLY ALONG AND SOUTH OF I-40...WITH THE EXCEPTION OF CHAVES COUNTY. LOCATIONS ELSEWHERE WILL LIKELY NEED A WIND ADVISORY...BUT WILL LET LATER SHIFTS PIN DOWN THE DETAILS. BLOWING DUST WILL LIKELY BE A PROBLEM...ESPECIALLY ACROSS THE EAST...BUT WILL LIKELY OCCUR ELSEWHERE AS WELL. BEYOND THURSDAY...QUIETER WEATHER...OR RATHER...LESS WIND...IS EXPECTED FOR FRIDAY AND THE WEEKEND. NORTHWEST FLOW ALOFT WILL PREVAIL. GRADUALLY WARMING TEMPERATURES WILL BE THE TREND. MODELS HINTING AT A CHANCE OF PRECIPITATION EARLY NEXT WEEK UNDER A MORE ACTIVE PATTERN. HAVE INSERTED SOME LOW GRADE POPS INTO THE GRIDS...DESPITE MODELS HAVING MORE THAN A FEW DISCREPANCIES. STAY TUNED. 34 && .AVIATION...VFR. HIGH CLOUDS EXITING NORTHEAST NEW MEXICO EARLY TONIGHT FOLLOWED BY GENERALLY CLEAR SKIES ACROSS OUR AREA INTO WEDNESDAY MORNING. GUSTY SOUTH TO SOUTHWEST WINDS IN NORTHEAST NEW MEXICO THIS EVENING DIMINISHING EARLY TONIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER...SURFACE WINDS WILL DIMINISH AND RH SLOWLY INCREASE THIS EVENING ALONG AND EAST OF THE CENTRAL NEW MEXICO MOUNTAIN CHAIN THROUGH THE EASTERN PLAINS. OVERNIGHT RH RECOVERY WILL LIKELY BE POOR FROM THE EAST SLOPES OF THE CENTRAL MOUNTAINS TO THE EASTERN BORDER COUNTIES. ELSEWHERE RH RECOVERY SHOULD BE FAIR TO GOOD. A TROUGH ALOFT APPROACHING FROM THE GREAT BASIN WEDNESDAY WILL MOVE EAST ACROSS COLORADO AND NORTHERN NEW MEXICO WEDNESDAY NIGHT INTO THURSDAY. MODERATE WESTERLY FLOW ALOFT WEDNESDAY...A DRY AIRMASS... AND WARMER THAN NORMAL DAYTIME TEMPERATURES WILL COMBINE TO PRODUCE AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON MAINLY ALONG THE INTERSTATE 40 CORRIDOR EAST OF THE CENTRAL MOUNTAINS...AND FROM THE ESTANCIA VALLEY NORTH INTO SAN MIGUEL COUNTY. A WEAK BACK DOOR COLD FRONT WILL PUSH SOUTH AND WEST INTO NORTHEAST NEW MEXICO WEDNESDAY AFTERNOON BUT THE COOLER AIR AND HIGHER RH BEHIND THE FRONT IS NOT LIKELY TO SPREAD MUCH FURTHER THAN THE NORTHEAST CORNER OF NEW MEXICO THROUGH THE NIGHT WEDNESDAY. BY EARLY THURSDAY MORNING THE WINDS ALOFT ON THE SOUTHERN SIDE OF THE UPPER LEVEL TROUGH WILL INCREASE AND QUICKLY TRANSLATE TO THE SURFACE. SUSTAINED WEST WINDS OF 30 TO 45 MPH WITH GUSTS TONEARLY 70 MPH ARE EXPECTED FROM LATE MORNING THURSDAY THROUGH THE AFTERNOON FROM THE SOUTHERN SANGRE DE CRISTO MOUNTAINS SOUTH TO THE MANZANO MOUNTAINS AND EASTWARD TO THE EAST CENTRAL PLAINS OF NEW MEXCIO. WINDS OF 20 TO 35 WITH GUSTS TO 50 MPH ARE EXPECTED BY THURSDAY AFTERNOON IN THE MID RIO GRANDE VALLEY AND WEST CENTRAL MOUNTAINS. STRONG WINDS AND VERY LOW RH COMBINE TO CREATE CTRITICAL FIRE WEATHER CONDTIONS AND A RED FLAG WARNING. THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS WILL EXPERIENCE STRONG NORTHWEST WINDS THURSDAY AS WELL...BUT THE TIME PERIOD FOR RH LESS THAN 15 PERCENT MAY BE SOMEWHAT LIMITED AS COLD AIR MOVES IN ON THOSE GUSTY NORTHWEST WINDS...HENCE THE FIRE WEATHER WATCH FOR THURSDAY IN THESE AREAS. LATEST MODEL TRENDS INDICATE THAT STRONG NORTHWEST FLOW WILL PERSIST...AND KEEP GUSTY WINDS GOING OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO...ADJACENT EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...AND IN THE NORTHEAST PLAINS THURSDAY NIGHT INTO FRIDAY...AS DEWPOINTS FALL EVEN MORE. DRY WEST TO NORTHWEST FLOW SHOULD PERSIST INTO SATURDAY BUT BE RELATIVELY TAME COMPARED TO THURSDAY AND FRIDAY/S ANTICIPATED WINDS. DRY CONDITIONS ARE EXPECTED THROUGH THE WEEKEND. 07 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 37 68 36 56 / 0 0 5 0 DULCE........................... 28 64 30 52 / 0 5 5 0 CUBA............................ 29 67 30 52 / 0 0 0 0 GALLUP.......................... 28 64 30 53 / 0 0 0 0 EL MORRO........................ 27 63 27 50 / 0 0 0 0 GRANTS.......................... 27 68 32 54 / 0 0 0 0 QUEMADO......................... 30 68 30 56 / 0 0 0 0 GLENWOOD........................ 33 73 37 71 / 0 0 0 0 CHAMA........................... 24 61 27 49 / 0 5 10 5 LOS ALAMOS...................... 37 66 36 52 / 0 0 0 0 PECOS........................... 35 66 34 55 / 0 0 0 0 CERRO/QUESTA.................... 27 63 29 50 / 0 5 10 5 RED RIVER....................... 26 56 27 45 / 0 10 20 10 ANGEL FIRE...................... 27 58 28 47 / 0 5 10 10 TAOS............................ 26 66 33 53 / 0 0 5 0 MORA............................ 32 64 36 52 / 0 5 0 5 ESPANOLA........................ 34 73 33 59 / 0 0 0 0 SANTA FE........................ 38 68 34 55 / 0 0 0 0 SANTA FE AIRPORT................ 36 71 35 57 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 44 71 40 62 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 47 73 43 63 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 40 74 39 65 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 43 73 40 63 / 0 0 0 0 LOS LUNAS....................... 37 77 38 68 / 0 0 0 0 RIO RANCHO...................... 44 74 40 63 / 0 0 0 0 SOCORRO......................... 43 81 44 72 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 40 69 34 59 / 0 0 0 0 TIJERAS......................... 37 72 36 61 / 0 0 0 0 MORIARTY/ESTANCIA............... 31 71 34 60 / 0 0 0 0 CLINES CORNERS.................. 38 67 33 55 / 0 0 0 0 GRAN QUIVIRA.................... 39 72 38 63 / 0 0 0 0 CARRIZOZO....................... 45 77 42 70 / 0 0 0 0 RUIDOSO......................... 44 70 44 61 / 0 0 0 0 CAPULIN......................... 37 67 37 58 / 0 10 20 10 RATON........................... 34 71 34 60 / 0 10 20 10 SPRINGER........................ 35 73 36 62 / 0 5 10 5 LAS VEGAS....................... 36 69 38 59 / 0 5 0 5 CLAYTON......................... 43 69 39 64 / 0 5 10 5 ROY............................. 40 72 38 62 / 0 5 5 0 CONCHAS......................... 42 79 43 70 / 0 0 5 0 SANTA ROSA...................... 45 79 43 68 / 0 0 0 0 TUCUMCARI....................... 42 81 45 70 / 0 0 0 0 CLOVIS.......................... 42 81 41 70 / 0 0 5 0 PORTALES........................ 42 83 42 71 / 0 0 5 0 FORT SUMNER..................... 44 82 45 72 / 0 0 0 0 ROSWELL......................... 45 87 48 82 / 0 0 0 0 PICACHO......................... 47 84 48 75 / 0 0 0 0 ELK............................. 45 76 47 70 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. RED FLAG WARNING FROM 10 AM TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ103>109. HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ521>524-526-529-532>537-539. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-102. && 34/07
Hazardous weather outlook, Apr 12, 6:00 AM MDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE APR 12 2011 NMZ501>540-131200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 9 PM MDT TODAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS WEST TO THE EAST SLOPES OF THE SANDIA...MANZANO AND SANGRE DE CRISTO MOUNTAINS. LOW HUMIDITIES WILL COMBINE WITH STRONG WINDS TO CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL FIRE WEATHER CONDITIONS MAY REDEVELOP LATE THURSDAY MORNING THROUGH EARLY EVENING ACROSS EASTERN...CENTRAL AND WEST CENTRAL NEW MEXICO AS LOW HUMIDITIES AGAIN COMBINE WITH STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:33 PM MDT | Fire Weather Watch | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 14 hr |
| Apr 12, 2:33 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 53 hr |
Nearby
High Wind Watches in New Mexico, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.